MathSciNet Relay Station
MathSciNet bibliographic data
MR2881553 34D20 (26A33 34A08)
Delavari, Hadi; Baleanu, Dumitru; Sadati, Jalil Stability analysis of Caputo fractional-order nonlinear systems revisited. Nonlinear Dynam. 67 (2012), no. 4, 2433–2439.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement